Elliott Mendelson. A semantic proof of the eliminability of descriptions. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 6 , pp. 199–200. - T. G. McLaughlin. A muted variation on a theme of Mendelson. Zeitschrift für mathematische Logik und Grundlagen der Mathematik, vol. 7 , pp. 57–60 [Book Review]

Journal of Symbolic Logic 38 (4):660 (1973)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2272017
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,952
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

A Semantic Proof of the Eliminability of Descriptions.Elliott Mendelson - 1960 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 6 (7-14):199-200.
A Muted Variation on a Theme of Mendelson.T. G. Mc Laughlin - 1961 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 7 (1-5):57-60.
Trees and Isols II.T. G. McLaughlin - 1976 - Zeitschrift fur mathematische Logik und Grundlagen der Mathematik 22 (1):45-78.

Analytics

Added to PP index
2016-06-30

Total views
11 ( #688,551 of 2,266,526 )

Recent downloads (6 months)
7 ( #178,313 of 2,266,526 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature